# SDR ABXA9500224

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591970731
- Condition: Corroded
- Location: Fs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE FUSELAGE SKIN IN THE AREA OF THE NR 1 DOOR STOP OF THE AFT LOWER CARGO DOOR.  REPAIRED FUSELAGE SKIN IAW ABX REA D953-10873-MR.
